Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A transcendental view of the space of algebraic Riemann surfaces


Author: H. E. Rauch
Journal: Bull. Amer. Math. Soc. 71 (1965), 1-39
DOI: https://doi.org/10.1090/S0002-9904-1965-11225-3
Errata: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768
MathSciNet review: 0213543
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1953), 1-58. MR 64875
  • 2. L. V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, Analytic functions, pp. 45-66, Princeton Univ. Press, Princeton, N. J., 1960. MR 124486
  • 3. L. V. Ahlfors, Some remarks on Teichmueller's space of Riemann surfaces, Ann. of Math. (2) 74 (1961), 171-191. MR 204641
  • 4. L. V. Ahlfors, Curvature properties of Teichmueller's space, J. Analyse Math. 9 (1961), 161-176. MR 136730
  • 5. L. V. Ahlfors, Teichmueller spaces, Proc. Internat. Congr. Math. Stockholm, 1962, pp. 3-9, Institut Mittag-Leffler, Djursholm, 1963. MR 176055
  • 6. L. V. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385-404. MR 115006
  • 7. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 114911
  • 8. A. Andreotti, On a theorem of Torelli, Amer. J. Math. 80 (1958), 801-828. MR 102518
  • 9. W. L. Baily, Jr., On the theory of θ-functions, the moduli of Abelian varieties, and the moduli of curves, Ann. of Math. (2) 75 (1962), 342-381. MR 162799
  • 10. L. Bers, Spaces of Riemann surfaces, Proc. Internat. Congr. Math. 1958, pp. 349-361, Cambridge Univ. Press, New York, 1960. MR 124484
  • 11. L. Bers, Quasiconformal mappings and Teichmueller's theorem, Analytic functions, pp. 349-361, Princeton Univ. Press, Princeton, N. J., 1960. MR 114898
  • 12. L. Bers, Uniformization by Beltrami equations, Comm. Pure Appl. Math. 14 (1961), 215-228. MR 132175
  • 13. L. Bers, Holomorphic differentials as functions of moduli, Bull. Amer. Math. Soc. 67 (1961), 206-210. MR 122989
  • 14. L. Bers, Correction to "Spaces of Riemann surfaces as bounded domains," Bull. Amer. Math. Soc. 67 (1961), 465-466. MR 130972
  • 15. H. Cartan, Quotient d'un espace analytique par un groupe d'automorphismes, Algebraic geometry and topology, pp. 90-102, Princeton Univ. Press, Princeton, N. J., 1957. MR 84174
  • 16. C. Chevalley and A. Weil, Über das Verhalten der Integrale 1. Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Univ. Hamburg 14 (1934), 358-361.
  • 17. R. Fricke and F. Klein, Vorlesungen über die Theorie der Automorphen Funktionen, Teubner, Leipzig, 1926.
  • 18. H. Grauert, Ein Theorem der Analytischen Garbentheorie und die Moduläraume komplexer Strukturen, Inst. Hautes Etudes Sci. Publ. Math. 5 (1960). MR 121814
  • 19. L. Greenberg, Maximal fuchsian groups, Bull. Amer. Math. Soc. 69 (1963), 569-573. MR 148620
  • 20. A. Grothendieck, Techniques de construction en géometrie analytique, Séminaire H. Cartan 13 (1960/1961); Fascicules 1 and 2.
  • 21. E. Hecke, Mathematische Werke, Vandenhoeck and Ruprecht, Gottingen, 1959. MR 104550
  • 22. A. Hurwitz, Über diejenigen algebraischen Gebilde, welche eindeutige Transformationen in sich zulassen, Mathematische Werke, Bd. I, Birkhäuser, Basel, 1932, pp. 241-259; Über algebraische Gebilde mit eindeutigen Transformationen in sich, ibid, pp. 392-430.
  • 23. K. Kodaira and D. C. Spencer, Existence of complex structure on a differentiable family of deformations of compact complex manifolds, Ann. of Math. (2) 70 (1959), 145-166. MR 112158
  • 24. P. Koebe et al., Jber. Deutsch. Math.-Verein (1912).
  • 25. S. Kravetz, On the geometry of Teichmueller spaces and the structure of their modular groups, Ann. Acad. Sci. Fenn. 278 (1959). MR 148906
  • 26. M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536-577. MR 141139
  • 27. J. Lewittes, Invariant quadratic differentials, Bull. Amer. Math. Soc. 68 (1962), 320-322. MR 138757
  • 28. J. Lewittes, Gaps at Weierstrass points for the modular group, Bull. Amer. Math. Soc. 69 (1963), 578-582. MR 148621
  • 29. J. Lewittes, Automorphisms of compact Riemann surfaces, Amer. J. Math. 84 (1963), 734-752. MR 160893
  • 30. J. Lewittes, Riemann surfaces and the theta function, Acta Math. 111 (1964), 37-61. MR 156964
  • 31. A. M. Macbeath, Fuchsian groups, Mimeographed Notes, Aberdeen.
  • 32. H. Martens, Torelli's theorem and a generalization for hyperelliptic surfaces, Comm. Pure Appl. Math. 16 (1963), 97-110. MR 152648
  • 33. Th. Meis, Die mimimale Blätterzahl der Konkretisierung einer kompakten Riemannschen Fläche, Schr. Math. Inst. Univ. Münster (1960). MR 147643
  • 34. D. Mumford, A theorem in geometric invariant theory, Bull. Amer. Math. Soc. 67 (1961), 483-487. MR 150148
  • 35. R. Nevanlinna, Uniformisierung, Springer, Berlin, 1953. MR 57335
  • 36. Emmy Noether, Der Endlichkeitssatz der Invarianten endlicher Gruppen, Math. Ann. 77 (1915), no. 1, 89–92 (German). MR 1511848, https://doi.org/10.1007/BF01456821
  • 37. D. G. Northcott, Ideal theory, Cambridge Tract 42, Cambridge Univ. Press, New York, 1953. MR 58575
  • 38. C. Patt, Variations of Teichmueller and Torelli surfaces, J. Analyse Math. 11 (1963), 221-247. MR 160894
  • 39. A. Pfluger, Theorie der Riemannschen Flächen, Springer, Berlin, 1893. MR 84031
  • 40. E. Picard, Traite d'analyse, Vol. 2, Gauthier-Villars, Paris, 1893.
  • 41. H. E. Rauch, On the transcendental moduli of algebraic Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 42-49. MR 72232
  • 42. H. E. Rauch, On the moduli of Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 236-238. MR 72234
  • 43. H. E. Rauch, Weierstrass points, branch points, and the moduli of Riemann surfaces, Comm. Pure Appl. Math. 12 (1959), 543-560. MR 110798
  • 44. H. E. Rauch, Variational methods in the problem of the moduli of Riemann surfaces, pp. 17-40, Contributions to function theory, Tata Institute of Fundamental Research, Bombay, 1960. MR 132173
  • 45. H. E. Rauch, Singularities of the modulus spaces, Bull. Amer. Math. Soc. 68 (1962), 390-394. MR 141781
  • 46. B. Riemann, Theorie der Abel'schen Funktionen, Gesammelte Mathematische Werke und Wissenschaftlicher, 2nd ed., pp. 88-142, Dover, New York, 1953. MR 52364
  • 47. B. Riemann, Vorlesungen über die allgemeine Theorie der Integrale algebraischer Differentialen, ibid. Supplement I.
  • 48. H. Röhrl, On holomorphic famities of fibre bundles over the Riemannian sphere, Mem. Coll. Sci. Univ. Kyoto Ser. A 33 (1961), 435-477. MR 131881
  • 49. M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1954. MR 65652
  • 50. F. Schottky, Über die Moduln der Thetafunctionen, Acta Math. 27 (1903), no. 1, 235–288 (German). MR 1554985, https://doi.org/10.1007/BF02421309
  • 51. G. Shimura, Modules des variétés abéliennes polarisiés et functions modulaires. I, II, III, Séminaire H. Cartan 10 (1957/1958); Volume 2.
  • 52. G. Springer, Introduction to Riemann surfaces, Addison-Wesley, Reading, Mass., 1957. MR 92855
  • 53. O. Teichmueller, Extremale quasikonforme Abbildungen und quadratische Differentiate, Abh. Preuss. Akad. Wiss. Math.-Natur. Kl. 22 (1939), 197 pp. MR 3242
  • 54. O. Teichmueller, Bestimmung der extremalen quasikonformen Abbildungen bei geschlossenen orientierten Riemannschen Flächen, ibid. 4 (1943), 42 pp. MR 17803
  • 55. A. Weil, Zum Beweis des Torellischen Satzes, Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. II (1957), 33-53. MR 89483
  • 56. A. Weil, Modules des surfaces de Riemann, Séminaire Bourbaki 10 (1957/1958). MR 124485
  • 57. H. Weyl, Die Idee der Riemannschen Fläche, 2nd ed., Teubner, Stuttgart, 1955. MR 69903
  • 58. A. Mayer, Special divisors and the Jacobian variety, Math. Ann. 153 (1964), 163-167. MR 164969


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11225-3

American Mathematical Society